On the numerical algorithm of the solution of the reverse structural problem of potential in three-dimensional case
Doklady Akademii Nauk, Tome 353 (1997) no. 6, pp. 818-821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_6_a14,
author = {I. \'E. Stepanova},
title = {On the numerical algorithm of the solution of the reverse structural problem of potential in three-dimensional case},
journal = {Doklady Akademii Nauk},
pages = {818--821},
year = {1997},
volume = {353},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_6_a14/}
}
TY - JOUR AU - I. É. Stepanova TI - On the numerical algorithm of the solution of the reverse structural problem of potential in three-dimensional case JO - Doklady Akademii Nauk PY - 1997 SP - 818 EP - 821 VL - 353 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1997_353_6_a14/ LA - ru ID - DAN_1997_353_6_a14 ER -
I. É. Stepanova. On the numerical algorithm of the solution of the reverse structural problem of potential in three-dimensional case. Doklady Akademii Nauk, Tome 353 (1997) no. 6, pp. 818-821. http://geodesic.mathdoc.fr/item/DAN_1997_353_6_a14/